# SDR FDEA201109163903

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082757
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TOP TEE ON FLOORBEAM, STA 480, RBL 45 - RBL 61 ACCOMPLISHED BS 480 FLOORBEAM REPAIR IAW EA 7-5310-152436 ON NR N00460.
